HRT Question & Answer Post

Author:
Pin It
Questions & Answers Post
Questions & Answers Post

Question:

Submitted on February 6th, 2013

44 YO Male- Who has been under Pain Management since 1998.

14 Years of Pain Meds have reduced test levels- I currently inject 1 UL of Test Cyp / week.

I still feel as if I am being DRAINED. Advice?

Answer:

A coincidence you just submitted your question because last week I read an article suggesting that men who take long acting opiods for chronic pain are 5 times more likely to have reduced testosterone levels.

The link between pain medications and low T has been known for some time, but the study by Kaiser Permanente and published in The Clinical Journal of Pain is the first to show a significant difference in testosterone levels and long acting opiods.

Why do you still feel drained whilst on testosterone replacement therapy? Could be a number of reasons. Your current dose could be too low and as a result your testosterone level may not being sufficiently elevated. Another reason could be the testosterone is converting to estrogen thus blocking the positive effects of testosterone. What type of cypionate have you been prescribed? Is it brand, generic or compounded? Are you sure the quality is good?

How is your lifestyle? Are you exercising regularly and sleeping properly? Are you limiting alcohol consumption and eating a healthy diet? The more effort you put into your TRT the better the outcome. You should check with your physician and ask him or her to look at these areas and see if they can get to the root cause of your issue. You should be feeling great in 1mL per week!

Related posts:
Post a Comment

Your email is never published nor shared. Required fields are marked *

*
*